Sh:1024

Bib entry
@article{Sh:1024,
 author = {Kuhlmann, Franz-Viktor and Kuhlmann, Katarzyna and Shelah, Saharon},
 title = {{Symmetrically complete ordered sets abelian groups and fields}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {208},
 number = {1},
 year = {2015},
 pages = {261--290},
 issn = {0021-2172},
 doi = {10.1007/s11856-015-1199-z},
 mrclass = {06F20 (03E04 06A05 12J10 12J15)},
 mrnumber = {3416920},
 mrreviewer = {R. H. Redfield},
 doi = {10.1007/s11856-015-1199-z},
 note = {\href{https://arxiv.org/abs/1308.0780}{arXiv: 1308.0780}},
 arxiv_number = {1308.0780}
}